South Carolina, 2011Hail in South Carolina, September 12, 2011
September 12, 2011 · NWS ILM · 1 event in 1 county or zone
A thunderstorm did produce nickel size hail just northwest of Florence.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $250
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A thunderstorm did produce nickel size hail just northwest of Florence.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before the first event at Sep 12, 6:52 PM EST, 1 hour 13 minutes earlier.
Area forecast discussion, Sep 12, 6:52 PM EST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
752 PM EDT MON SEP 12 2011
.SYNOPSIS...
AN UPPER TROUGH WILL PASS ACROSS THE CAROLINAS OVERNIGHT. A WEAK
PRESSURE PATTERN WILL EXIST AT THE SURFACE THROUGH MID WEEK. AN
INCREASED RIP CURRENT THREAT CAN BE EXPECTED THIS WEEK AS TROPICAL
CYCLONE MARIA PASSES WELL OFFSHORE OF THE EAST COAST. A STRONG
COLD FRONT IS EXPECTED TO BRING COOLER TEMPERATURES LATE IN THE
WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
AS OF 8:00 PM MONDAY...ISOLATED BUT STRONG CONVECTION HAS FINALLY
FADED DOWN TO A FEW SPOTTY SHOWERS. IT WAS A VERY BOUNDARY RICH
ENVIRONMENT THIS AFTERNOON AND EVENING WITH MULTIPLE OUTFLOWS
INTERACTING WITH EACH OTHER AND THE SEA BREEZE FRONT. ALSO...COLD
POOL ALOFT ALLOWED SOME HAILERS TO DEVELOP AS WELL AS SOME STRONG
TO SEVERE LEVEL DOWNDRAFTS. ISSUED ONE SVR IN HORRY COUNTY WHICH
SEEMS TO HAVE VERIFIED.
REST OF NIGHT SHOULD BE RELATIVELY QUIET...WITH ISOLATED SHOWERS
REMAINING A POSSIBILITY THROUGH THE EVENING HOURS. DO NOT EXPECT
ANY MORE STRONG CONVECTION. HAVE UPDATED FORECAST AND GRIDDED
DATABASE TO FINE TUNE PRECIP COVERAGE AND CHANCES.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
AS OF 3 PM MONDAY...MID TO UPPER TROUGH WILL BE MOVING FURTHER
EAST THROUGH THE PERIOD AS A WEAK PRESSURE PATTERN PERSISTS AT THE
SURFACE. LOCAL AREA WILL REMAIN ON BACK END OF THIS TROUGH WITH
INCREASED SUBSIDENCE THROUGH THE PERIOD...ALTHOUGH NAM DOES SHOW A
LITTLE RIPPLE IN THE H5 NW FLOW COMING THROUGH TUES AFTERNOON.
MOISTURE WILL BE VERY LIMITED ONCE AGAIN BUT AS THIS FINE FEATURE
MOVES THROUGH DURING PEAK HEATING...WILL INCLUDE JUST MENTIONABLE
POPS IN FORECAST FOR A FEW HOURS MAINLY ALONG SEA BREEZE BOUNDARY
TUES AFTN. 12Z SOUNDINGS SHOWING A LITTLE GREATER DEPTH OF
SATURATED LAYER RUNNING BETWEEN 5-7 K FT.
OVERALL WILL SEE MORE IN THE WAY OF AFTN CU DEVELOPMENT CLUSTERED
ALONG SEA BREEZE BOUNDARY PRODUCING MOSTLY SUNNY TO PARTLY CLOUDY
SKIES. OTHERWISE WARM AND DRY WEATHER EXPECTED THROUGH MID WEEK.
TEMPS WILL CONTINUE TO RUN ABOVE NORMAL...WITH READINGS IN THE MID
TO UPPER 80S AND OVERNIGHT LOWS IN THE LOW TO MID 60S.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
AS OF 3 PM MONDAY...BIGGEST QUESTION IS THE LONGEVITY AND SENSIBLE
WEATHER IMPACT OF THE COLD AIR DAMMING EPISODE THAT WILL BEGIN ON
FRIDAY AND CONTINUE INTO THE WEEKEND. LOW-LEVEL WEDGE SIGNATURE IS
QUITE STRONG...BUT UPPER PATTERN IS FLAT AND ANY DISTURBANCES WILL
BE QUITE DIFFICULT TO TIME. AM MOST CONFIDENT IN THE EXTENSIVE CLOUD
COVER AND RESULTING BELOW NORMAL DAYTIME TEMPERATURES...ESPECIALLY
ON SATURDAY WHEN NEGATIVE DEPARTURES COULD BE IN THE DOUBLE DIGITS.
BELIEVE THAT THE EXTENDED GFS MOS IS CATCHING UP WITH THE
ANOMALOUSLY COOL DAYTIME TEMPS...AND EVEN THOUGH WE MAY NEED TO
HEDGE DOWN FARTHER...10 DEGREES BELOW NORMAL SHOULD CONVEY THE TREND
5 DAYS OUT. MIN TEMPS ALSO A FEW DEGREES BELOW NORMAL...BUT CURRENT
FORECAST IS ON THE WARM SIDE OF GUIDANCE DUE TO EXTENSIVE CLOUD
COVER. HAVE OPTED TO TAPER POPS DOWN TO SLIGHT CHANCE OR SILENT
RANGES BY SATURDAY NIGHT...BUT CLOUD COVER WILL LINGER FOR MOST OF
THE WEEKEND.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
AS OF 00Z...POTENTIAL MVFR/IFR RESTRICTIONS DUE TO FOG OVERNIGHT
INTO EARLY TUESDAY MORNING...OTHERWISE EXPECT VFR THROUGH VALID
PERIOD.
MOST TERMINALS EXPERIENCED RAINFALL AFTER ISOLATED CONVECTION
STRETCHED ACROSS THE AREA THIS EVENING. WITH NEARLY CALM
WINDS...RADIATIONAL COOLING WILL BE IDEAL OVERNIGHT. FOR NOW...HAVE
INCLUDED MVFR FOG AT ALL TERMINALS...WITH WINDOW OF IFR/LIFR
POSSIBLE AT THE INLAND TERMINALS. ONLY POTENTIAL INHIBITING FACTOR
IS THE INFLUENCE OF LEFTOVER HIGH-CLOUD CLOUDS. EXPECT ANY DEVELOPED
FOG TO DISSIPATE AFTER DAYBREAK...GIVING WAY TO VFR THROUGH VALID
PERIOD. WINDS TUESDAY MORNING THROUGH MIDDAY WILL BE GENERALLY NORTH
AROUND 5KTS...SHIFTING MORE SOUTHERLY WITH AFTERNOON SEABREEZE.
WINDS WILL DECREASE BECOMING NEARLY CALM BY LATE EVENING.
EXTENDED OUTLOOK...EXPECT MORNING FOG AND ISOLATED AFTERNOON
CONVECTION WEDNESDAY AND THURSDAY. EXPECT A FAIRLY UNSEASONABLY
STRONG COLD FRONT TO BRING UNSETTLED WEATHER FRIDAY INTO SATURDAY.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 8:00 PM MONDAY...LATEST COASTAL AND BUOY OBS SHOW 2 TO 3 FT
SEAS AND GENERALLY LIGHT WINDS. WIND DIRECTIONS STILL ALL OVER THE
COMPASS DUE TO EARLIER CONVECTION MOVING ACROSS THE WATERS...BUT
WILL SETTLE ON A SOUTHERLY DIRECTION WHILE REMAINING LIGHT LATER
THIS EVENING. PREVIOUS DISCUSSION FOLLOWS:
MARIA WAVE ENERGY HAS ARRIVED ON THE NC/SC BEACHES...BETWEEN 1-2
FEET AND RUNNING IN 13 SECOND INTERVALS. THE REMAINDER OF SE WAVE
ENERGY WAS SPREAD OUT OVER A WIDE RANGE OF PERIODS LESS THAN 13
SECONDS. A RELATIVELY NON-DESCRIPT PRES PATTERN WILL PROMOTE LIGHT
WINDS THROUGH THE NEAR TERM PERIOD ASIDE FROM AFTN SEA-BREEZE
GUSTINESS OF 15 KNOTS. OVERNIGHT THE SEA-SPECTRUM WILL BECOME
MOSTLY LONG PERIOD SE SWELL. MARINERS SHOULD EXPECT ENHANCED
SHOALING AND PERHAPS BREAKING WAVES IN AREAS THAT ARE NORMALLY
CALMER FOR A 2-3 FOOT SEA STATE. MARIA SWELL WILL NOT INCREASE
MUCH OVERNIGHT SINCE SHE STRUGGLED WITH INTENSITY
HISTORICALLY...THUS 2-4 FT SEAS OVERNIGHT AND HIGHEST VERY OUTER
PORTION. A FEW TSTMS OUGHT TO BE EXPECTED BY LATE TONIGHT AS AN
UPPER TROUGH MOVES OVER THE MILD OCEAN WATERS. EXPECT THE WESTERN
EDGE OF THE GULF STREAM TO LIGHT UP LATE TONIGHT BENEATH A LINE OF
TSTMS.
SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
AS OF 3 PM MONDAY...MID TO UPPER TROUGH WILL BE MOVING FURTHER
EAST THROUGH THE PERIOD AS A WEAK PRESSURE PATTERN PERSISTS AT THE
SURFACE. THEREFORE LAND/SEA BREEZE INTERACTIONS WILL BE THE RULE
THROUGH MID WEEK. OVERALL WINDS WILL 10 KTS OR LESS WITH SLIGHT
INCREASE IN ONSHORE SEA BREEZE IN THE AFTERNOON.
SEAS WILL CONTINUE TO BE DOMINATED BY LONGER PERIOD SWELLS UP
AROUND 11 TO 13 SECONDS FROM MARIA THROUGH MID WEEK. WNA SHOWS A SLOW
DECREASE IN SWELLS THROUGH TUES AFTN BUT ANOTHER SPIKE UP TUES
EVENING NEAR 12 SECONDS. EXPECT SEAS TO RUN IN THE 2 TO 4 FT
RANGE.
LONG TERM /THURSDAY THROUGH SATURDAY/...
AS OF 3 PM MONDAY...MAIN ISSUE ON THURSDAY IS STILL THE QUESTION OF
SWELL FROM MARIA...BUT THAT FORECAST IS TONED DOWN THANKS TO A
WEAKER AND EVEN MORE DISTANT STORM. WILL STICK WITH 3-4 FT THROUGH
THURSDAY NIGHT...BUT THEN THINGS DETERIORATE FRIDAY BEHIND A STRONG
COLD FRONT AND WILL REMAIN RATHER FRISKY THROUGH THE WEEKEND. WILL
BE ENOUGH OF A NE SURGE TO SUPPORT 15-20 KT WINDS FOR A FAIRLY LONG
DURATION. COULD BE EVEN STRONGER IF THE GRADIENT IS PINCHED FURTHER.
THIS WILL BUILD SEAS INTO A MARGINAL SMALL CRAFT ADVISORY ON
SATURDAY...AT LEAST IN THE NC WATERS AND PROBABLY NEAR CAPE ROMAIN
AS WELL. THE MORE BLOCKED NEARSHORE WATERS OF LONG BAY WILL BE
LIMITED TO 2-4 FT.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.
&&
NEAR TERM...MJC/REK
SHORT TERM...RGZ
LONG TERM...RAS
AVIATION...SGL
MARINE...MJC/REK/RAS/RGZ
Hazardous weather outlook, Sep 12, 3:12 PM EST, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
412 PM EDT MON SEP 12 2011
NCZ106-108-110-SCZ054-056-132015-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY-
COASTAL GEORGETOWN-
412 PM EDT MON SEP 12 2011
...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
MODERATE RISK OF RIP CURRENTS THROUGH 8 PM THIS EVENING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
MODERATE RISK OF RIP CURRENTS.
FOR TUESDAY THROUGH FRIDAY...
THE INCREASED RIP CURRENT THREAT WILL CONTINUE THROUGH THIS PERIOD
DUE TO SWELL FROM DISTANT TROPICAL CYCLONE MARIA AFFECTING THE
SURF ACROSS THE AREA BEACHES.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-132015-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-
INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
412 PM EDT MON SEP 12 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
AMZ250-252-254-256-132015-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
412 PM EDT MON SEP 12 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
FOR TUESDAY THROUGH THURSDAY...
SWELL FROM DISTANT TROPICAL CYCLONE MARIA WILL BUILD SEAS TO JUST
SHY OF SMALL CRAFT ADVISORY CRITERIA. NAVIGATING TO AND FROM AREA
INLETS AT THE PEAK OF MARIA SWELL...ESPECIALLY DURING AN OUTGOING
TIDE...COULD POSE HAZARDOUS CONDITIONS FOR LOCAL MARINERS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SGL
In the hours before
Special weather statement, Sep 12, 4:09 PM EST, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
509 PM EDT MON SEP 12 2011
NCZ099-122215-
COLUMBUS-
509 PM EDT MON SEP 12 2011
...STRONG THUNDERSTORMS OVER WESTERN COLUMBUS COUNTY...
AT 508 PM EDT...DOPPLER RADAR INDICATED A CLUSTER OF STRONG
THUNDERSTORMS ALONG AND JUST SOUTH OF HIGHWAY 76 BETWEEN FAIR BLUFF
AND CHADBOURN...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS IMPACTED INCLUDE WHITEVILLE...BETHEL...BUGHILL...
CHADBOURN...CHERRY GROVE...CLARENDON...CRUSOE ISLAND...FAIR BLUFF...
MOLLIE...NAKINA...OLD DOCK AND SIDNEY.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3418 7839 3414 7843 3417 7851 3414 7855
3413 7854 3412 7855 3408 7856 3408 7855
3407 7856 3404 7875 3431 7907 3431 7904
3435 7903 3436 7901 3440 7879
TIME...MOT...LOC 2108Z 299DEG 14KT 3429 7875 3428 7898
RASSpecial weather statement, Sep 12, 4:15 PM EST, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
515 PM EDT MON SEP 12 2011
SCZ053-054-122215-
COASTAL HORRY-INLAND HORRY-
515 PM EDT MON SEP 12 2011
...STRONG THUNDERSTORM OVER HORRY COUNTY...
AT 514 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM JUST
EAST OF CONWAY...MOVING EAST AT 5 MPH. THROUGH 630 PM...THIS
THUNDERSTORM WILL MAINLY AFFECT LOCATIONS EAST OF HIGHWAY 701 AND
BETWEEN HIGHWAYS 501 AND 22.
SOME LOCATIONS IMPACTED INCLUDE NORTH MYRTLE BEACH...RED HILL...
CHERRY GROVE BEACH...HAND...ATLANTIC BEACH AND BRIARCLIFFE ACRES.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3378 7907 3394 7898 3383 7863 3377 7875
3369 7887
TIME...MOT...LOC 2114Z 286DEG 6KT 3380 7894
RASLocal storm report, Sep 12, 5:17 PM EST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
617 PM EDT MON SEP 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL 1 ESE RED HILL 33.79N 79.00W
09/12/2011 E1.00 INCH HORRY SC PUBLIC
QUARTER SIZED HAIL REPORTED AT CONWAY HOSPITAL.
&&
EVENT NUMBER ILM1100541
LACORTELocal storm report, Sep 12, 5:18 PM EST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
618 PM EDT MON SEP 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 3 NNE FORESTBROOK 33.76N 78.95W
09/12/2011 E1.00 INCH HORRY SC PUBLIC
QUARTER SIZED HAIL REPORTED IN THE CAROLINA FOREST
COMMUNITY.
&&
EVENT NUMBER ILM1100542
LACORTELocal storm report, Sep 12, 5:55 PM EST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
655 PM EDT MON SEP 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 1 SW RED HILL 33.78N 79.02W
09/12/2011 E0.88 INCH HORRY SC PUBLIC
NICKEL SIZED HAIL REPORTED NEAR INTERSECTION OF HWY 544
AND SINGLETON RIDGE RD.
&&
EVENT NUMBER ILM1100543
LACORTELocal storm report, Sep 12, 7:21 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
821 PM EDT MON SEP 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 2 S RED HILL 33.76N 79.01W
09/12/2011 HORRY SC LAW ENFORCEMENT
SEVERAL REPORTS OF LARGE TREES DOWN ALONG MYRTLE RIDGE
DRIVE NEAR HWY 544. TIME OF EVENT ESTIMATED BY RADAR.
&&
EVENT NUMBER ILM1100544
LACORTEHail, Florence
- When
- September 12, 8:05 PM EST to 8:06 PM EST
- Where
- Florence County, 2.94 mi WNW of Florence
- Measured
- 0.88 in hail
- Property damage
- $250
- Reported by
- Public
- Coordinates
- 34.210, -79.820
Hail to the size of nickels was reported. The time was estimated based on radar data.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Puerto Rico, September 12 to 13, 2011$1.4 million · 15 events
- Hail in Arizona, September 12, 2011$150,000 · 1.5 in hail · 6 events
- Dust Storm and Hail in Arizona, September 12, 2011$32,000 · 60 kt wind · 3 events
- Marine Thunderstorm Winds in Lake Superior, September 12, 20111 in hail · 14 events
- Excessive Heat in Arkansas, September 12 to 14, 20119 events
- Hail and Damaging Wind in Wisconsin, September 12, 20111.5 in hail · 9 events
- Hail and Damaging Winds in Michigan, September 12, 2011$1,000 · 1.75 in hail · 7 events
- Hail in Minnesota, September 12, 20111 in hail · 5 events
- Hail and Damaging Wind in Florida, September 12, 201152 kt wind · 3 events
- Hail in South Carolina, September 12, 2011$2,000 · 1 in hail · 3 events
- Damaging Winds in Virginia, September 12, 2011$6,000 · 56 kt wind · 2 events
- Marine Thunderstorm Wind in South Atlantic Coastal Waters, September 12, 201152 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 348733.